Duke Mathematical Journal

Exploration trees and conformal loop ensembles

Scott Sheffield

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct and study the conformal loop ensembles $\mathrm{CLE}(\kappa)$, defined for $8/3 \leq \kappa \leq 8$, using branching variants of $\mathrm{SLE}(\kappa)$ called exploration trees. The $\mathrm{CLE}(\kappa)$ are random collections of countably many loops in a planar domain that are characterized by certain conformal invariance and Markov properties. We conjecture that they are the scaling limits of various random loop models from statistical physics, including the $O(n)$ loop models

Article information

Source
Duke Math. J. Volume 147, Number 1 (2009), 79-129.

Dates
First available: 26 February 2009

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1235657189

Digital Object Identifier
doi:10.1215/00127094-2009-007

Mathematical Reviews number (MathSciNet)
MR2494457

Zentralblatt MATH identifier
05532603

Subjects
Primary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]
Secondary: 82B27: Critical phenomena

Citation

Sheffield, Scott. Exploration trees and conformal loop ensembles. Duke Mathematical Journal 147 (2009), no. 1, 79--129. doi:10.1215/00127094-2009-007. http://projecteuclid.org/euclid.dmj/1235657189.


Export citation

References

  • M. Aizenman and A. Burchard, Hölder regularity and dimension bounds for random curves, Duke Math. J. 99 (1999), 419--453.
  • F. Camia and C. M. Newman, The full scaling limit of two-dimensional critical percolation, preprint,\arxivmath/0504036v1[math.PR]
  • J. Cardy and R. M. Ziff, Exact results for the universal area distribution of clusters in percolation; Ising and Potts models, preprint,\arxivcond-mat/0205404v2[cond-mat.dis-nn]
  • M. Decamps, M. Goovaerts, and W. Schoutens, Asymmetric skew Bessel processes and their applications to finance, J. Comput. Appl. Math. 186 (2006), 130--147.
  • B. Duplantier, Exact fractal area of two-dimensional vesicles, Phys. Rev. Lett. 64 (1990), 493.
  • W. Kager and B. Nienhuis, A guide to stochastic Löwner evolution and its applications, J. Statist. Phys. 115 (2004), 1149--1229.
  • G. F. Lawler, Conformally Invariant Processes in the Plane, Math. Surveys Monogr. 114, Amer. Math. Soc., Providence, 2005.
  • G. F. Lawler, O. Schramm, and W. Werner, Conformal invariance of planar loop-erased random walks and uniform spanning trees, Ann. Probab. 32 (2004), 939--995.
  • J. Pitman, Partition structures derived from Brownian motion and stable subordinators, Bernoulli 3 (1997), 79--96.
  • D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, 3rd ed., Grundlehren Math. Wiss. 293, Springer, Berlin, 1999.
  • S. Rohde and O. Schramm, Basic properties of SLE, Ann. of Math. (2) 161 (2005), 883--924.
  • O. Schramm, S. Sheffield, and D. B. Wilson, Conformal radii for conformal loop ensembles, preprint,\arxivmath/0611687v4[math.PR]
  • O. Schramm and D. B. Wilson, SLE coordinate changes, New York J. Math. 11 (2005), 659--669.
  • S. Sheffield and W. Werner, Loop soup clusters and simple CLEs, in preparation.
  • S. Smirnov, Critical percolation in the plane: Conformal invariance, Cardy's formula, scaling limits, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 239--244.
  • S. Watanabe, ``Generalized arc-sine laws for one-dimensional diffusion processes and random walks'' in Stochastic Analysis (Ithaca, N.Y., 1993), Proc. Sympos. Pure Math. 57, Amer. Math. Soc., Providence, 1995, 157--172.
  • W. Werner, SLEs as boundaries of clusters of Brownian loops, C. R. Math. Acad. Sci. Paris 337 (2003), 481--486.
  • —, ``Random planar curves and Schramm-Loewner evolutions'' in Lectures on Probability Theory and Statistics, Lecture Notes in Math. 1840, Springer, Berlin, 2004, 107--195.